# SDR AALA20150317001

- Difficulty date: March 17, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N188AN
- Make and model: Boeing 757223
- Aircraft serial: 32382
- Aircraft time: 50,360 hours, 12,576 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Part number: 32143044
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, RETURNED & EMER DECLARED.  LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT.  DURING CLIMB CREW REPORTED LT ENG HAS HIGH EXHAUST GAS TEMP.  ANNUNCIATOR EXTINGUISHED AFTER RETARDING THE THROTTLE.  R & R LT ENG HI STAGE PNEUMATIC VLV & HP6 AIR OUTLET DUCT IAW AMM 36-11-01.  PERFORMED TEST NR 3 IP & HP COMPRESSOR AIR FLOW IAW TASK 71-00-00.  SYS CHECKED NORMAL.
